# SDR F3LA201910310130

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7367
- Aircraft time: 10,665 hours, 4,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP1211090 -- ODOR EVENT TWICE DURING FLIGHT . FIRST AT CRUISE FL390 LASTED JUST ONE MINUTE BEFORE DISSIPATING. THEN AGAIN ON DESCENT THROUGH 12,000FT MORE IN THE AFT CABIN ON DESCENT  . THROUGH ENTIRE AC AT CRUISE BUT MORE TOWARD AFT CABIN ON DESCENT. OILY MUSTY SMELL. CORRECTIVE ACTION --- PLACED ON TDI 1156430 FO 60 FLT CYCLES DUE DATE 11-09-2019 REF EA# A0-21T-34386.
